# SDR SWIA2025111700025

- Difficulty date: October 25, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 18,977 hours, 13,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3368
- Condition: Cracked
- Location: Zone 800
- Part time: 7,772 hours, 5,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SLIDE BACKBOARD IS CRACKED AT TOP.  REMOVED AND REPLACED FWD PAX DOOR SLIDE. IAW AMM 25-65-01.
